Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.02 segons. 
1.
19 p, 385.7 KB Brushing the hairs of transcendental entire functions / Baranski, Krzysztof (University of Warsaw(Poland). Institute of Mathematics) ; Jarque i Ribera, Xavier (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques) ; Rempe, Lasse (University of Liverpool(UK). Department of Mathematical Sciences)
Let f be a transcendental entire function of finite order in the EremenkoLyubich class B (or a finite composition of such maps), and suppose that f is hyperbolic and has a unique Fatou component. We show that the Julia set of f is a Cantor bouquet; i. [...]
2012 - 10.1016/j.topol.2012.02.004
Topology and its Applications, Vol. 159 Núm. 8 (2012) , p. 2102-2114  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.